HI I met with my support worker who thinks I am going too fast so I had 5 (Actiq) today big mistake it seemed to make the sweats worse so I'm back to 3 tomorrow. I have noticed my peripheral neuropathy in my hands has returned with the reduction in pain meds. Its bad enough in my feet but in my hands its really debilitating especially with writing. I have been offered buprenorphine in place of what I'm taking.
Has anyone had it for fentanyl withdrawal ? If so what was it like and did it work ?
Sounds like you are doing great with your taper!
I'm sorry I don't have experience with fent (oral or patch). Maybe someone with that experience can advise you as to getting off the oral first or the patch? Hope you get to connect with some support soon. You're doing really well, keep it up~
2nd question............if your still in that much pain, why are you and your dr tapering you? If thats not too personal?
I was thinking about this before I answered b/c it's quite the question....1. Are you ready to quit? You ran short to ward off w/d's so what makes the w/d's more doable now? Perhaps your thinking that the w/d's are not doable (which they are) and your just scared? Is it possible that when the 2 days are up you'll feel like **** so you'll be running back to the dr? It is VERY possible for you to be able to put the fentanyl down....just want to know if your really ready?